# SDR Q2SA20210418446

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 49,595 hours, 27,748 cycles
- Engine: Cfmint CFM567B242
- Engine time: 49,640 hours, 26,157 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Scav Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT GROUNDED. #2 ENGINE OIL QUANTITY INDICATION WENT TO ZERO INFLIGHT. OIL PRESSURE DROP TO RED LINE. SHUT DOWN ENGINE #2, DIVERTED TO ATL. FOUND SCAVENGE RETURN LINE CRACKED. REMOVED AND REPLACED SCAVENGE RETURN LINE PN 340-015-302-01 IAW 79-21-01. PERFORMED DRY AND WET ENGINE RUN IAW AMM 71-00-00. NO LEAKS DETECTED. PERFORMED OIL QUANTITY INDICATION CHECK IAW AMM 79-31-00. OPS CHECK GOOD.
